# SDR CALA2022032800810

- Difficulty date: March 28, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 59,798 hours, 25,707 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Fr56/57
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-4-6179) AFT CARGO PIT UNDERFLOOR BAY BETWEEN FR56/FR57 STRG 40RH HAS CORROSION. REPLACED AFT CARGO PIT BETWEEN FR56 TO FR58 STR 40RH IAW A320 SR M 51-42-11 AND SRM 51-72-11-911-001. P/N:D5347552623400 BTCH:000 3865486 AT BFM ST AEROSPACE MOBILE. NR#0027416
